# SDR ASOA201705153153

- Difficulty date: May 15, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 30,654 hours, 18,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521721009
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE FLOOR STRUCTURE LT FORWARD DIGITAL CORRODED AT ANCHOR NUT. DIGITAL REPAIRED IAW SRM 53-21-10, FIG 201, SHEET 5, DET C, WITH DOUBLER AND FILLER.
